# SDR SIMA20140723001

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 24,175 hours, 20,396 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Damaged
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT STATED THAT A LOUD SQUEAL WAS COMING FROM THE SERVICE DOOR & THAT SHE COULD SEE LIGHT ABOVE THE DIAMETER OF A NICKEL BETWEEN THE DOOR SEAL & THE DOOR FRAME AT THE UPPER RT CORNER OF THE DOOR.  PRESSURIZATION INDICATION NORMAL AT 300 FEET MSL DOOR INDICATIONS NORMAL.  REPAIR SERVICED DOOR UPPER RT CORNER SEAL IAW AMM 52-00-01.  OPERATIONS PRESSURIZED CHECK NO LEAK.
